# SDR AALA202105189022

- Difficulty date: May 13, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737823
- Aircraft serial: 31097
- Aircraft time: 32,813 hours, 13,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A542035
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND FLOOR BOARD ANGLE SUPPORT CRACKED WITH CRACK LENGTH OF 1.5 INCH AT STA 540. REPLACED CRACKED SUPPORT ANGLE WITH NEW ANGLE REF SRM 51-40-01.
